# SDR SWAA970286

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21447
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND AFT BULKHEAD UPPER EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER BOEING M/M.
